Characteristics of helical antennas radiating in the axial mode

Creator

Papers of John Daniel Kraus

Rights

Contact Archivist for rights information.

Type

Text

Publication

J. Appl. Phys.

Publication Issue

1

Publication Volume

19

Publication Year

1948

Publication Page

87

Series

Kraus Publications Series

Unit

Articles Unit

Range #

6A

Citation

Papers of John Daniel Kraus, “Characteristics of helical antennas radiating in the axial mode,” NRAO/AUI Archives, accessed March 5, 2024, https://www.nrao.edu/archives/items/show/3197.